MAUDE Adverse Event Report: MERIL LIFE SCIENCES PVT. LTD. MOZECTM RX PTCA BALLOON DILATATION CATHETER; RAPID EXCHANGE PTCA BALLOON DILATATION CATHETER

MERIL LIFE SCIENCES PVT. LTD. MOZECTM RX PTCA BALLOON DILATATION CATHETER; RAPID EXCHANGE PTCA BALLOON DILATATION CATHETER
Model Number MOZ22533
Medical Device Problem Codes Entrapment of Device (1212); Mechanical Problem (1384); Difficult to Remove (1528); Sticking (1597); Device Issue (2379); Physical Resistance (2578)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/09/2018
Type of Reportable Event Malfunction
Event or Problem Description
Physician used a semi compliant mozec balloon to pre-dilate in the rca.After deflating the balloon, while pulling back the balloon catheter, physician noticed it was somewhat difficult to pull out, however the wire was moving.Physician looked under fluoro and observed that the wire was not past the balloon catheter, thus, wire came out before the balloon because semi compliant mozec balloon was stuck on the wire.Had to pull wire out with mozec balloon stuck on it.Had to use another wire to complete procedure.

Brand Name
MOZECTM RX PTCA BALLOON DILATATION CATHETER
Common Device Name
RAPID EXCHANGE PTCA BALLOON DILATATION CATHETER
Manufacturer (Section D)
MERIL LIFE SCIENCES PVT. LTD.
bilakhia house, survey no. 135
muktanand marg
chala, vapi 39619 1
IN  396191
MDR Report Key7335092
Report Number3009613036-2018-00004
Device Sequence Number16169928
Product Code LOX
UDI-Device Identifier18904224907666
UDI-Public18904224907666
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K131169
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Physician
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 03/13/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMOZ22533
Device Catalogue NumberMOZ22533
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/13/2018
Initial Report FDA Received Date03/13/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1